# SDR 99ZZZX3564

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23046020
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR WILL NOT COME ON-LINE.  REMOVED AND REPLACED.
